# SDR 04FDEA01267

- Difficulty date: May 14, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT, RIGHT UPPER FRAME ASSY AT STA 1681 FOUND DAMAGED.  UPPER CARGO COMPARTMENT, RIGHT UPPER FRAME ASSY AT STA 1681 CARRIED OUT REPAIR ON DAMAGED AREA AS PER SRM 53-30-00 VOL I FIG 1.  FOR REPETITIVE INSPECTION TRACKING, REFER TO FEDEX EA 1-5310-75963 - FUSELAGE - MAINFRAME - TRACKING OF CATEGORY B REPAIRS ON FRAME.
